# SDR SWAA2023091400300

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 59,409 hours, 39,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK.<[01] REMOVED AND REPLACED R/H FWD EMERGENCY LIGHTING BATTERY PACK PER AMM 33-51-06.
